Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ {\rm Pin}\sp c$ cobordism and equivariant $ {\rm Spin}\sp c$ cobordism of cyclic $ 2$-groups


Authors: Anthony Bahri and Peter Gilkey
Journal: Proc. Amer. Math. Soc. 99 (1987), 380-382
MSC: Primary 57R85; Secondary 55N22, 57R90
DOI: https://doi.org/10.1090/S0002-9939-1987-0870805-5
MathSciNet review: 870805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the additive structure of $ \Omega _ * ^{{\text{Pi}}{{\text{n}}^c}}$ and $ \tilde \Omega _ * ^{{\text{Spi}}{{\text{n}}^c}}(B{Z_{{2^\upsilon }}})$ using the Anderson, Brown, and Peterson splitting of the spectrum $ M{\text{Spi}}{{\text{n}}^c}$.


References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, $ K$-theory, Benjamin, New York, 1964. MR 0224083 (36:7130)
  • [2] D. W. Anderson, E. H. Brown, Jr., and F. P. Peterson, The structure of the spin cobordism ring, Ann. of Math. (2) 86 (1967), 271-298. MR 0219077 (36:2160)
  • [3] A. P. Bahri and P. B. Gilkey, The eta invariant and equivalent Spin$ ^{c}$ bordism for cyclic 2 groups, Pacific J. Math. (to appear).
  • [4] K. Fujii, T. Kobayashi and K. Shimomura, $ KO$-groups of lens spaces modulo powers of two, Hiroshima Math. J. $ {\mathbf{8}}$ (1978), 469-489. MR 0515298 (58:24241)
  • [5] N. Mahammed, $ K$-théorie des espaces lenticulaires, C. R. Acad. Sci. Paris. Sér A 272 (1971), 1363-1365. MR 0287557 (44:4761)
  • [6] R. E. Stong, Notes on cobordism theory, Princeton Univ. Press, Princeton, N.J., 1968. MR 0248858 (40:2108)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85, 55N22, 57R90

Retrieve articles in all journals with MSC: 57R85, 55N22, 57R90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870805-5
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society